The power-series algorithm for Markovian queueing networks

J.P.C. Blanc, W.B. van der Hout

Research output: Chapter in Book/Report/Conference proceedingConference contributionProfessional

Original languageEnglish
Title of host publicationComputations with Markov chains
Subtitle of host publicationProceedings of the 2nd international workshop on the numerical solution of Markov chains
EditorsW.J. Stewart
Place of PublicationBoston
PublisherKluwer Academic Publishers
Pages321-338
Number of pages18
Volume2
ISBN (Print)0792395506
Publication statusPublished - 1995
Externally publishedYes

Publication series

Name
Volume2

Cite this

Blanc, J. P. C., & van der Hout, W. B. (1995). The power-series algorithm for Markovian queueing networks. In W. J. Stewart (Ed.), Computations with Markov chains: Proceedings of the 2nd international workshop on the numerical solution of Markov chains (Vol. 2, pp. 321-338). Boston: Kluwer Academic Publishers.
Blanc, J.P.C. ; van der Hout, W.B. / The power-series algorithm for Markovian queueing networks. Computations with Markov chains: Proceedings of the 2nd international workshop on the numerical solution of Markov chains. editor / W.J. Stewart. Vol. 2 Boston : Kluwer Academic Publishers, 1995. pp. 321-338
@inproceedings{07e3f9d8ced44c2db0cf3a6f4df7463a,
title = "The power-series algorithm for Markovian queueing networks",
author = "J.P.C. Blanc and {van der Hout}, W.B.",
note = "Pagination: 18",
year = "1995",
language = "English",
isbn = "0792395506",
volume = "2",
publisher = "Kluwer Academic Publishers",
pages = "321--338",
editor = "W.J. Stewart",
booktitle = "Computations with Markov chains",
address = "Netherlands",

}

Blanc, JPC & van der Hout, WB 1995, The power-series algorithm for Markovian queueing networks. in WJ Stewart (ed.), Computations with Markov chains: Proceedings of the 2nd international workshop on the numerical solution of Markov chains. vol. 2, Kluwer Academic Publishers, Boston, pp. 321-338.

The power-series algorithm for Markovian queueing networks. / Blanc, J.P.C.; van der Hout, W.B.

Computations with Markov chains: Proceedings of the 2nd international workshop on the numerical solution of Markov chains. ed. / W.J. Stewart. Vol. 2 Boston : Kluwer Academic Publishers, 1995. p. 321-338.

Research output: Chapter in Book/Report/Conference proceedingConference contributionProfessional

TY - GEN

T1 - The power-series algorithm for Markovian queueing networks

AU - Blanc, J.P.C.

AU - van der Hout, W.B.

N1 - Pagination: 18

PY - 1995

Y1 - 1995

M3 - Conference contribution

SN - 0792395506

VL - 2

SP - 321

EP - 338

BT - Computations with Markov chains

A2 - Stewart, W.J.

PB - Kluwer Academic Publishers

CY - Boston

ER -

Blanc JPC, van der Hout WB. The power-series algorithm for Markovian queueing networks. In Stewart WJ, editor, Computations with Markov chains: Proceedings of the 2nd international workshop on the numerical solution of Markov chains. Vol. 2. Boston: Kluwer Academic Publishers. 1995. p. 321-338